Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


More explanation please
Sep 24, 2011

I totally agree with Lou(se bellow), despite the answer of Dr Young which I thank, we need to know what really was what killed Dr. Bob (if it was due to his cd4 or VL) in order to know and be careful and take care of preventing it. I am also shocked by the loss of Dr. Bob, we could ask his couple or someone who was more aware of Dr. Bob's progression of his illness (unexpected death as announced could be like having a car accident to me, that is why we need more explanation please) thank you to the whole community of the Body Tony From South America

Please explain [Loss of Dr. Bob] Sep 21, 2011

Hi, I am devastated by the loss of Dr. Bob. Now I am full of fear all over again. We keep getting told it is not a death sentence but it is. I do not understand what he had and if it was caused by having aids or if it was something different. Please explain what bacterial sepsis is. I do not understand these things. Lou

Response from Dr. Young

Hello Tony from South Africa and thanks for posting your concerns.

I think that Drs. Bob and Steve at this time of insensible grief, deserve a little privacy and respect for their years of dedicated forthright work for the community.

Dr. Bob had long noted that his health was good; in no way that I (or anyone else at TheBody.com) is aware of any CD4 or viral load problems. There's no reason in my mind, to doubt their family's disclosure.

Respectfully grieving, BY



Previous
CD4 & Viral Load counts
Next
switch from truvada/kaletra to complera?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement